MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 54850016540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image assessment - an interbody graft is present in post op x rays for l5-s1 fusion.There is a steep sacral slope and a paucity of bone present in the interbody space.Both of the sacral screws are fractured.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding a patient who had fusion l5/s1 due to scoliosis.It was reported that the doctor found out that the screw heads were apart from the screw body in ct.There were no patient symptoms/ complications as a result of the event.

Brand Name
CD HORIZON SOLERA SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key11936659
Report Number1030489-2021-00735
Device Sequence Number19970457
Product Code NKB
UDI-Device Identifier00643169491328
UDI-Public00643169491328
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K143375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54850016540
Device Catalogue Number54850016540
Device Lot NumberH5600318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR